AURA Takes you to the home page
 

Aberdeen University Research Archive >
6 - All research >
All research >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2164/2397

View Statistics

Files in This Item:

File Description SizeFormat
on_the_regularity_conjecture_for_the_cohomology_of_finite_groups.pdf172.01 kBAdobe PDFView/Open
Title: On the regularity conjecture for the cohomology of finite groups
Authors: Benson, David J.
University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Keywords: cohomology of groups
local cohomology
Castelnuovo-Mumford regularity
wreath product
spctrum
ring
QA Mathematics
Issue Date: 2008
Citation: Benson , D J 2008 , ' On the regularity conjecture for the cohomology of finite groups ' Proceedings of the Edinburgh Mathematical Society , vol 51 , no. 2 , pp. 273-284 . , 10.1017/S0013091505001203
URI: http://hdl.handle.net/2164/2397
DOI: http://dx.doi.org/10.1017/S0013091505001203
ISSN: 0013-0915
Rights: Proceedings of the Edinburgh Mathematical Society (Series 2) June 2008 51 : pp 273-284 Copyright © Edinburgh Mathematical Society 2008 DOI: http://dx.doi.org/10.1017/S0013091505001203
Appears in Collections:Mathematical Sciences research
All research

SFX Query

Items in AURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


The University of Aberdeen
King's College
Aberdeen
AB24 3FX
Tel: +44 (0)1224-272000